| Model Number |
98432 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 30302423 was reviewed and the product was produced according to product specifications.All information reasonably known as of 21 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported, "under gastroscopic guidance, "anchors" attached to suture material are inserted into the stomach via an incision in the skin.The anchors are tightened and fixed externally using plastic buttons with a built-in clamp.Unfortunately, this clamp cuts the threads.Consequently, the anchors are out of function and the intended tightening of the stomach against the inner side of the abdominal wall does not occur.This is only visualized after the probe (the purpose of the procedure) has been inserted into the stomach.Therefore, the probe lies loosely in the cavity of the organ with the risk of displacement into the abdominal cavity.¿.